# SDR SWAA2023120814747

- Difficulty date: October 25, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL34 WL158.<[01] CRACK AT THE LOWER LEFT-HAND COMPOSITE BULKHEAD BODY STATION 663; LBL 34; WL 158; WAS REPAIRED IAW SM 51-70-04-2R-10.;[02] ITEM 1 SHOULD READ: CRACK AT THE LOWER LEFT-HAND COMPOSITE BULKHEAD BODY STATION 663; LBL 34; WL 158; WAS REPAIRED IAW SRM 51-70-04-2R-10.;[03] FINAL INSPECTION. JOB COMPLETE.
